I suffer from major depressive disorder I take 200mg of

Patient : I suffer from major depressive disorder. I take 200mg of pristiq daily. Over the last 6mths I've had a huge drop in energy and find myself tired all the time and unable to concentrate. It's effecting my work and personal life. I've gained 10lbs which is triggering my depression even more. I've tired physical activity but just don't have the energy. Someone has suggested I could benefit from taking aderall. Is this safe with my current medication and do you feel this may help me get back on track?
Doctor :   Hi. Thanks for your query. Noted the history of taking Pristiq 200 daily - drop in energy - tired - unable to concentr ate - affecting work and personal life - 10 lbs gain - adding to depression - someone suggested Aderall - wants to know whether safe with present medication - will this help ... Aderall is Dextroamphetamine and mainly used for Attention Deficit Hyperactivity Disorder (ADHD) and Narcolepsy. Hence may not work for your condition. It is observed that the patients suffering from depression also suffer from the deficiency of multivitamins and mineral. I would suggest you to get all the possible blood vitamin levels and if less than the range, please get corrected and you may feel the best. Also add on early morning exercises and change in diet, have counseling with a Psychologist and Psychiatrist to find the trigger and correction may help you further. This is so because the depression and patients taking Pristiq should be monitored regularly and hence your counseling may work the best for you, your healthcare provider finding the cause and correcting it. I hope this answers your query.

Related Q&A

Q: To whoever i'm writing to, i'm a 16 year old girl who has been feelings very sad latley. i don't know what the main c...

Q: I would like to speak to a psychiatrist - not a psychologist as it involves problems associated with medical conditio...

Q: Hello Doctor, Please help me to understand myself. I am a male , smoke and drink. I am in the past I used some drug s...

Q: IS IT POSSIBLE FOR SOMEONE LIVING 90 PERCENT OF THIER LIFE IN UNIT THAT IS INTERNALY BUILT OF UNSEALED BRICK AND MORT...

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews